MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5582/irdr.2015.01039

Медицинская библиотека · Intractable & rare diseases research · 2016

Spontaneous rectus sheath hematoma in a patient treated with apixaban.

Aktas Halil, Inci Sinan, Dogan Pinar, Izgu Ibrahim

Клинический случайСтатьяПеревод в очереди

Аннотация

Apixaban, a non-vitamin K antagonist oral anticoagulants, is a Factor Xa inhibitor that is prescribed for the treatment of non valvular atrial fibrillation. Rectus sheath hematoma is a rare but significant complication of oral anticoagulant treatment. The important causes of rectus sheath hematoma include treatment with anticoagulants, hematologic diseases, trauma, intense physical activity, coughing, sneezing and pregnancy. In this report, we describe case of a 71-year-old woman undergoing apixaban treatment for non valvular atrial fibrillation who presented with spontaneous rectus sheath hematoma.

Для цитирования: Aktas Halil, Inci Sinan, Dogan Pinar, Izgu Ibrahim. Spontaneous rectus sheath hematoma in a patient treated with apixaban.. Intractable & rare diseases research. 2016. DOI: 10.5582/irdr.2015.01039.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.